# SDR 2007FA0000565

- Difficulty date: June 6, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N301PG
- Make and model: Cessna 525A
- Aircraft serial: 525A0301
- Engine: Wilint FJ44
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 41344
- Part serial: 781
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PERFORMED AN EMERGENCY LANDING DUE TO LOSS OF HYDRAULIC PRESSURE.  THE EMERGENCY BOTTLE WAS USED TO LOWER THE GEAR AND LAND WITHOUT INCIDENT.  THE CAUSE HAS BEEN DETERMINED TO BE THE HYDRAULIC LOADING VALVE (PN 4134-4, SN 781) FAILING IN CLOSED POSITION, RESULTING THE HYDRAULIC FLUID IN THE SYSTEM TO BE DUMPED OUT THE VENT TUBE CAUSING THE LOSS OF HYDRAULIC PRESSURE.  IT IS ALSO SUSPECTED THAT THE LOADING VALVES FAILURE, CAUSED THE PCB N2108 (CIRCUIT BOARD) TO FAIL AS WELL.  THE PCB 2108 WAS REPLACED.  THE AIRCRAFT HYDRAULIC SYSTEM HAS BEEN LEAK CHECKED, OPS CHECKED AND HAS BEEN RETURNED TO SERVICE WITH NO FURTHER INCIDENTS.
